MathSciNet Relay Station
MathSciNet bibliographic data
MR2525180 35B27 (35B10 35K57 35K91 92B05 92D40)
El Smaily, Mohammad; Hamel, François; Roques, Lionel Homogenization and influence of fragmentation in a biological invasion model. Discrete Contin. Dyn. Syst. 25 (2009), no. 1, 321–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement